# SDR AALA202511127803

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,377 hours, 29,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENTRY DOOR EXTREMELY DIFFICULT TO OPERATE FROM THE OUTSIDE.    FOUND L1 DOOR, DOOR STOP PINS OUT OF ADJUSTMENT. ADJUSTED AND OPERATIONAL CHECKED GOOD. PER AMM 52-11-00.
